Reactions 1704, p190 - 2 Jun 2018 Erythema type drug eruption: case report A 67-year-old woman developed erythema type drug eruption during treatment with imatinib [imatinib mesylate] for rectal gastrointestinal stromal tumour (GIST). The woman, who was diagnosed with rectal GIST, started receiving therapy with imatinib 400 mg/day [route not stated]. Subsequently, she developed grade III erythema type drug eruption [duration of treatment to reaction onset not stated]. Her imatinib therapy was discontinued. She started receiving unspecified steroid therapy. Subsequently, erythema type drug eruption disappeared. Treatment with imatinib was re- started, initially with half doses. Author comment: "[T]he patient experienced erythema- type drug eruption (Grade 3)". Yoshioka Y, et al. [A Case of Local Resection for Rectal GIST Following Neoadjuvant Imatinib Mesylate Treatment]. Gan to Kagaku Ryoho 44: 1997-1999, No. 12, Nov 2017. Available from: URL: http://www.pieronline.jp/content/ article/0385-0684/44120/1997 [Japanese; summarised from an English abstract] - Japan 803322822 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud